Advil Cold & Flu is used for the relief of nasal/sinus congestion with headache, fever and pain associated with the common cold and flu. This medicine contains ibuprofen, a Non-Steroidal Anti-Inflammatory Drug (NSAID) which works by relieving pain and reducing high temperature and fever. The tablets also contain pseudoephedrine hydrochloride, a decongestant, which helps clear the nasal passages and ease nasal congestion.
You may only add 1 to your cart.
For safety reasons our pharmacist will review this purchase before dispatch, as this product is a medicine. If our pharmacist has any questions they will contact you to ensure this product is appropriate for you.
12 in stock